A month ago I had a secondary cataract removed from my right eye with a laser. My eyes were tested yesterday at a different doctors office and I was very surprised to see that the letters on the chart looked jagged! Meaning that the appearance of the letters instead of appearing smooth seemed as if they had been ripped out of something This doctor said that their was nothing that he could do but to come back in six weeks. He would not say that this was caused by the laser. I am stunned.
I was not told what kind of laser was used. The procedure was as follows: An OD examined my eyes and inserted one set of drops. In approximately five minutes I went into the doctors office. The laser seemed to be a series of 'pops' and took about one and a half minutes. Color was improved but my vision seems to have decreased in the left eye. What could of happened and can anything be done? What should I do?
You need to consider finding a different office for your eye care. You need to be treated with courtesy and respect and you need to be informed about what and why something is being done to your eyes. If that office can't figure out what's wrong now what makes you think they can in 6 weeks?
Perhaps your family MD could refer you to another ophthalmologist Eye MD. If not you can go to www.aao.org and find one near your.;
It is important to find out what's going on as this could represent a retina/macular problem.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.